Alert archive / Wisconsin / Beach Hazards Statements in 2024
Beach Hazards Statement 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Jul 1, 2024, 2:28 PM CDT for 5 counties in Wisconsin. It took effect at Jul 2, 2024, 6:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2024, 2:28 PM CDT (19:28 UTC)
- In effect from
- Jul 2, 2024, 6:00 AM CDT
- Expired
- Jul 3, 2024, 1:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
469 WHUS43 KMKX 011928 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 228 PM CDT Mon Jul 1 2024 WIZ052-060-020330- /O.NEW.KMKX.BH.S.0005.240702T1100Z-240703T0600Z/ Sheboygan-Ozaukee- 228 PM CDT Mon Jul 1 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From Tuesday morning through late Tuesday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-020330- /O.NEW.KMKX.BH.S.0005.240702T1100Z-240703T0000Z/ Milwaukee-Racine-Kenosha- 228 PM CDT Mon Jul 1 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Life threatening waves of 2 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Sheppard
6 follow-up statements
441 WHUS43 KMKX 012240 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 540 PM CDT Mon Jul 1 2024 WIZ052-060-020645- /O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0600Z/ Sheboygan-Ozaukee- 540 PM CDT Mon Jul 1 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From Tuesday morning through late Tuesday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-020645- /O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0000Z/ Milwaukee-Racine-Kenosha- 540 PM CDT Mon Jul 1 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Wood
376 WHUS43 KMKX 020204 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 904 PM CDT Mon Jul 1 2024 WIZ052-060-021015- /O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0600Z/ Sheboygan-Ozaukee- 904 PM CDT Mon Jul 1 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM CDT TUESDAY THROUGH LATE TUESDAY NIGHT... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...From Tuesday morning through late Tuesday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-021015- /O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0000Z/ Milwaukee-Racine-Kenosha- 904 PM CDT Mon Jul 1 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM CDT TUESDAY THROUGH TUESDAY EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
119 WHUS43 KMKX 020923 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 423 AM CDT Tue Jul 2 2024 WIZ052-060-021730- /O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0600Z/ Sheboygan-Ozaukee- 423 AM CDT Tue Jul 2 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-021730- /O.CON.KMKX.BH.S.0005.240702T1100Z-240703T0000Z/ Milwaukee-Racine-Kenosha- 423 AM CDT Tue Jul 2 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through this evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
311 WHUS43 KMKX 021430 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 930 AM CDT Tue Jul 2 2024 WIZ052-060-022230- /O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0600Z/ Sheboygan-Ozaukee- 930 AM CDT Tue Jul 2 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-022230- /O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0000Z/ Milwaukee-Racine-Kenosha- 930 AM CDT Tue Jul 2 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
472 WHUS43 KMKX 021934 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 234 PM CDT Tue Jul 2 2024 WIZ052-060-030345- /O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0600Z/ Sheboygan-Ozaukee- 234 PM CDT Tue Jul 2 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-030000- /O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0000Z/ Milwaukee-Racine-Kenosha- 234 PM CDT Tue Jul 2 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
200 WHUS43 KMKX 030004 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 704 PM CDT Tue Jul 2 2024 WIZ066-071-072-030115- /O.EXP.KMKX.BH.S.0005.000000T0000Z-240703T0000Z/ Milwaukee-Racine-Kenosha- 704 PM CDT Tue Jul 2 2024 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Winds and waves have subsided enough to end the high swim risk across beaches in these areas. A moderate swim risk remains for the rest of this evening. $$ WIZ052-060-030600- /O.CON.KMKX.BH.S.0005.000000T0000Z-240703T0600Z/ Sheboygan-Ozaukee- 704 PM CDT Tue Jul 2 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Life threatening waves of 3 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Wood
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Jul 1, 10:06 AM CDT, 4 hours 22 minutes earlier. Its key messages:
- River flooding and high water levels continue this week. Additional rises will be possible with any heavier rainfall (late tonight through Tuesday night).
- Thunderstorm chances late tonight through Tuesday night.
- Warmer / quiet weather expected Wednesday.
- Shower and thunderstorm chances return Thursday and Friday.
Area forecast discussion, Jul 1, 10:06 AM CDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1006 AM CDT Mon Jul 1 2024 .KEY MESSAGES... - River flooding and high water levels continue this week. Additional rises will be possible with any heavier rainfall (late tonight through Tuesday night). - Thunderstorm chances late tonight through Tuesday night. - Warmer / quiet weather expected Wednesday. - Shower and thunderstorm chances return Thursday and Friday. && .UPDATE... Issued 1005 AM CDT Mon Jul 1 2024 The latest model guidance continues to indicate that shower / storm activity will hold off until late tonight (past midnight), with more widespread shower / weak thunderstorm coverage arriving early Tuesday morning. Some CAMs are hinting at a mid-Tuesday lull in convective activity, allowing southerly flow to destabilize the environment for a heavier round of afternoon / evening rainfall. Other CAMs prefer more continuous scattered shower / storm coverage. Either way, the rainfall from this event will likely be our main concern, with 4 rivers already in flood stage and more likely to rise as this event gets underway. Widespread 1 to 2.5" rainfall amounts are currently forecast between tonight and 7 AM Wednesday, trends will be monitored as we go into the next forecast iteration. CAMs and forecast soundings show MUCAPE 1000 joules at best, much less for the majority of the event. Widespread severe weather appears unlikely at this time, but some showers may evolve into weak thunderstorms. If any stronger storms were to occur, wind gusts and small hail would be the concerns. The cold front passing Tuesday night will continue the shower / storm chances as it rolls through. Still expecting it to exit the region around 7 AM CDT Wednesday, leaving mostly dry weather behind it. CAA behind the front is generally weak (winds due west instead of northwest), allowing ample solar heating to boost daytime high temps to the 80s on Wednesday, perhaps even the upper 80s east of the Kettle Moraine. Sheppard && .SHORT TERM... Issued 406 AM CDT Mon Jul 1 2024 Today and Tonight: High pressure to the east of Wisconsin will continue its trek east throughout the day. Skies will remain clear with light and variable through mid morning when southeasterly wind begin to pick up. There is a small chance for some fog to develop early this morning. While skies will be clear and winds light, dewpoint depressions are still a bit to high. Fog development in the summer needs a very saturated environment where air temperatures and dewpoints temperatures are very close together. This means the dewpoint depression will need to be very close to zero degrees if not zero to achieve fog development. Low lying areas, river valleys, and marsh lands will have the best chance for fog development but even still thats around a 20% chance or less. As the high pressure system moves east, a low pressure system will be advancing from Alberta and Saskatchewan. This low pressure system will stay north of the state and eventually swing northeast toward James Bay Tuesday. The pressure gradient will slowly tighten throughout the afternoon and evening resulting in some increasing southeast winds. By Monday night, the last of the large scale subsidence will pull out of the state. Conditions are expected to remain dry through midnight across southern Wisconsin, but with a low pressure system right on the heels of this exiting high pressure rain chances will begin to increase heading into Tuesday morning. This low pressure system slowed down a bit which has resulted in the latter arrival of POPs to Tuesday morning. Patterson && .LONG TERM... Issued 406 AM CDT Mon Jul 1 2024 Tuesday through Sunday: As the approaching low pressure system swings through the northern Great Lakes Region Tuesday on its eventual trek toward James Bay, POP chances will gradually increase. The biggest change between the previous model runs is that this system as a whole looks to slightly slow down which means POPs wont start increasing until early Tuesday morning. Sustained south to southeasterly winds will bring warm moist conditions to the forecast area ahead of this low pressure system essential prepping the environment for rain. As the surface low advances through the northern Great Lakes Region, the low looks to become vertically stacked which will cause the system to briefly strengthen before occluding. As this system strengthens, a LLJ is expected to develop and move into the state. The timing and placement of this LLJ is still a bit uncertain which leads to a short period of broad brushed POPs through the afternoon. Rain chances Tuesday morning and afternoon will be much more conditional on the warm moist air and mesoscale forcing (LLJ or effective warm front) all coming together to produce rain/storms. As things stand now south western and west central Wisconsin look to have the best chances for rain to develop during the day. Heading into Tuesday evening/overnight the low pressure system looks to pull northeast and head towards James Bay. As it moves northeast a cold front will be dragged across the state. This will provide a much better forcing mechanism and higher chances for rain across all of southern Wisconsin. Given the uncertainty in the morning storm potential there is also uncertainty in the strong to severe thunderstorm potential. On the flip side there is much higher confidence in the potential for moderate to heavy rain. PWATs are expected to be climbing with values approaching 2 inches by Tuesday evening. With some elevated river flow and a few rivers still in minor flood any training storms could potentially cause flooding concerns. Wednesday, weak high pressure will briefly move through the state keeping conditions dry through the day before another trough advances toward Wisconsin. This low pressure system looks to advance from the northern plains and move through the state Friday. This is a pretty significant change from roughly 24 hours ago when guidance suggested this trough would move through on the 4th of July (Thursday). Uncertainty in the timing of this system remains, but trends are looking better for daytime celebrations. Thursday night into Friday will be the time frame to keep an eye on. At this time the GFS and Canadian seem to the the slower solutions, potentially hinting at the 4th remaining dry while the Euro seems to be a bit faster. The active pattern remains through the rest of the extended. Persistent WAA through the extended will keep temperatures up with many days expected to see highs in the upper 70s to mid 80s. Patterson && .AVIATION... Issued 1005 AM CDT Mon Jul 1 2024 VFR conditions continue and light southeast winds develop today as the high pressure system departs eastward. High clouds gradually approach today, with showers likely to hold off until after midnight tonight. Cloud ceilings are currently expected to lower from around 10 kft towards 4kft overnight through Tuesday AM, generally preserving VFR cigs until Tuesday afternoon. Rain shower coverage in the region is expected to gradually increase throughout said period, and some thunderstorms (likely weak) may accompany the showers. Southeast winds accelerate and veer south gradually. Though a lull in shower / storm coverage mid Tuesday is possible, additional showers and thunderstorms are expected along and ahead of an approaching cold front, resulting in lower cloud cigs. Shower and storm chances continue until around 7 AM CDT Wednesday, when the front moves clear of the area. West winds and drier weather expected behind the front. Sheppard && .MARINE... Issued 406 AM CDT Mon Jul 1 2024 Weak winds early this morning will be light and variable across the northern half of the lake while the southern half will have predominately light easterly winds. The lighter winds through mid morning will be due to high pressure around 30.3 inches moving overhead. High pressure will continue moving east until it exits the western Great Lakes Region Monday night. Winds will become southeasterly and increase as low pressure around 29.4 inches moves northeast from Saskatchewan toward James Bay. Winds will remain south to southeasterly until Tuesday night when a cold front crosses the lake. Rain and thunderstorms are expected with the frontal passage. Southwest to west winds are expected behind the front. Weak high pressure returns to the region Wednesday night into Thursday bringing a return of light and variable winds. Patterson && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 1, 4:09 AM CDT, 10 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 409 AM CDT Mon Jul 1 2024 WIZ046-047-051-052-056>060-062>072-020915- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 409 AM CDT Mon Jul 1 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Local river flooding continues due to previous heavy rain. There are chances for thunderstorms tonight into Tuesday night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorm chances continue through Tuesday night. There are additional thunderstorm chances later in the week. Rivers will remain elevated through this week, as additional rounds of rainfall impact the area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-020915- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 409 AM CDT Mon Jul 1 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight There are chances for thunderstorms tonight into Tuesday night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorm chances continue through Tuesday night. There are additional thunderstorm chances later in the week. South to southeast winds and building waves are likely to create Small Craft Advisory conditions on Tuesday. Wind gusts and waves will be highest in northern zones. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-020915- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 409 AM CDT Mon Jul 1 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are chances for thunderstorms Tuesday into Wednesday, and again later in the week. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:38 PM CDT | Small Craft Advisory | MKX | 34 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.